Sample Covariance Shrinkage for High Dimensional Dependent Dat. / Sancetta, Alessio.

In: Journal of Multivariate Analysis, Vol. 99, 2008, p. 949-967.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)949-967
Number of pages19
JournalJournal of Multivariate Analysis
Volume99
DOIs
Publication statusPublished - 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 9420559